# SDR UIEA2013083100492

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 72,610 hours, 15,281 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LP 1 STATUS MESSAGE.
